Note on a class of operators on infinite interval

Abstract

?

Authors

Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

?

Paper coordinates

O. Agratini, Note on a class of operators on infinite interval, Demonstratio Mathematica, 32 (1999) no. 4, pp. 789-794.

PDF

About this paper

Journal

Demonstratio Matematica

Publisher Name
DOI
Print ISSN

2391-4661

Online ISSN

0420-1213

google scholar link

[1] J. A. Adell and F. G. Badia, Beta-type operators preserve shape properties, Stochastic Process. Appl. 48 (1993), 1-8.

[2] J. A. Adell and J. de la Cal, Limiting properties of inverse beta and generalized Bleimann-Butzer-Hahn operators, Math. Proc. Camb. Phil. Soc. 114 (1993), 489-498.

[3] J. A. Adell, J. de la Cal and M. San Miguel, Inverse beta and generalized Blei-mann-Butzer-Hahn operators, J. Approx. Theory 76 (1994), 54-64.

[4] W. Feller, An Introduction to Probability Theory and its Applications, Vol. II, Wiley, New-York, 1966.

[5] Α. Lupa§ and Μ. Müller, Approximationseigenschaften der Gammaoperatoren, Math. Z. 98 (1967), 208-226.

[6] S. M. Mazhar, Approximation by positive operators on infinite intervals, Math. Bal-kanica, New Series 5 (1991), 2, 99-104.

[7] D. D. Stancu, On the beta approximating operators of second kind, Rev. Anal. Numer. Theor. Approx. 24 (1995), 1-2, 231-239.

Related Posts